L. P. returns to see the CNP after six weeks, complaining of still feeling anxious and had heard of a medication called Klonopin that she would like to try; how should the CNP respond to her request?Explain


L. P., age 23, is a Hispanic woman who graduated from college last year. She reports to the CNP in her local community mental health center. She began working as an accountant 1 month after graduating. Approximately 2 months ago, she moved into a two-bedroom apartment with another woman who works at the same accounting firm. She states that her roommate recommended that she see a doctor to find out if she has anemia or “some sort of fatigue syndrome.

” She states that she has felt “restless” and “on edge” for most of the past 9 months. She becomes easily fatigued and irritable and has difficulty concentrating and falling asleep. She states that sometimes her mind “just goes blank,” and she is worried that her work performance is no longer excellent. She reports that all her life she had good grades in school and was very successful in everything she attempted. Although she has been “a worrier from the day I was born,” now she worries more than she ever has and feels nervous “all the time.”

L. P. reports that she has a good relationship with her boyfriend, but they do not get to see each other very often because he is attending graduate school 100 miles away. She reports having a satisfying sexual relationship with him. She denies having any problems with relationships with her parents, roommate, or peers. She denies having any financial worries unless she is fired from her job for poor work performance. She reports that she has always been healthy and has taken good care of herself. The only medication she takes is birth control pills, which she has taken for the past 4 years without any adverse effects.

What is L. P.’s likely diagnosis?

List specific pharmacotherapeutic treatment goals for L. P.

Should the CNP order any labs for L. P. at this time? Why?

What drug therapy would the CNP likely prescribe? Why?

What are the parameters for monitoring the success of the therapy?

Describe specific patient monitoring based on the prescribed therapy.

List one or two adverse reactions for the selected agent that would cause the CNP to change therapy.

L. P. returns to see the CNP after six weeks, complaining of still feeling anxious and had heard of a medication called Klonopin that she would like to try; how should the CNP respond to her request?

What health promotion activities should be recommended for this patient?

What is L. P.’s long-term prognosis?

The post L. P. returns to see the CNP after six weeks, complaining of still feeling anxious and had heard of a medication called Klonopin that she would like to try; how should the CNP respond to her request?Explain appeared first on Essay Quoll.

Private and Confidential

Yours all information is private and confidential; it is not shared with any other party. So, no one will know that you have taken help for your Academic paper from us.



This essay is written by:

Prof. Amanda Verified writer

Finished papers: 435

Proficient in:

English, History, Business and Entrepreneurship, Nursing, Psychology, Management

You can get writing help to write an essay on these topics
100% plagiarism-free

Hire This Writer
© 2017 theacademicessays. All Rights Reserved. Design & Developed by theacademicessays.

Ask Your Homework Today!

We have over 1000 academic writers ready and waiting to help you achieve academic success

WhatsApp
Hello! Need help with your assignments?
Loading...